# SDR AALA2020030319025

- Difficulty date: February 29, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N927UW
- Make and model: Airbus A321-231
- Aircraft serial: 6625
- Aircraft time: 15,293 hours, 5,828 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN DOOR 2R DOOR ASSIST BOTTLE PRESSURE WAS LOW. MAINTENANCE SERVICED DOOR ASSIST DAMPER TO PROPER PRESSURE PER AMM 52-10-00.
